# SDR DALA2024110810744

- Difficulty date: November 5, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0648936) CORROSION ON FRAME IN THE E/E BAY LOCATED AT STA 320, S-23L AND WL 168. REMOVED AND REPLACED STUB FRAME IAW B737-800 SRM 51-40-02-0G AND BOEING DWG 141A1180.
